# SDR UALA2009121103818

- Difficulty date: December 10, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,658 hours, 19,820 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 59191
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION FLOOR LIGHT AT THE FWD CLOSET IS IN-OP.  REPLACED LEAD IN CABLE. OPS CHECKS GOOD.
